Paracetamol 500 mg · Caffeine 30 . Ascorbic Acid 300 mg - Sachets Granules
The most complete, fast and effective formula for flu and other respiratory viruses. Symptomatic treatment of colds and 'flu-like' syndrome. It relieves nasal congestion, sore throat, headaches, muscular and joint pain and it helps to reduce fever.
Each envelope of Bio Grip C Soluble contains Paracetamol 500mg, Caffeine 30mg, Vitamin C 300 mg, excipients q.s.
Symptomatic treatment of colds and 'flu-like' symptoms, it relieves sore throat, headaches, muscular and joint pain and helps to reduce fever.
3g granules for oral solution.
- Vitamin C